Number of proportions of Hecke eigenvalues in two newforms

Dohoon Choi, Youngmin Lee

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Let f1 and f2 be nonzero Hecke eigenforms on SL2(Z). For X>0, let B(f1,f2,X) be the number of ratios of λ1(p) to λ2(p) for primes p≤X, where λi(p) denotes the Hecke eigenvalue of fi at p.

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalJournal of Number Theory
Volume249
DOIs
Publication statusPublished - 2023 Aug

Bibliographical note

Funding Information:
The first author was supported by the National Research Foundation of Korea (NRF) grant funded by the Korea government (MSIT) ( NRF-2019R1A2C1007517 ). The second author was supported by a KIAS Individual Grant ( MG086301 ) at Korea Institute for Advanced Study.

Publisher Copyright:
© 2023 Elsevier Inc.

Keywords

  • Galois representations
  • Hecke eigenvalues

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Number of proportions of Hecke eigenvalues in two newforms'. Together they form a unique fingerprint.

Cite this